About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 724325, 10 pages
http://dx.doi.org/10.1155/2013/724325
Research Article

Global Dynamics of a Predator-Prey Model with Stage Structure and Delayed Predator Response

Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, No. 97 Heping West Road, Shijiazhuang, Hebei 050003, China

Received 21 May 2013; Accepted 27 October 2013

Academic Editor: Qi-Ru Wang

Copyright © 2013 Lili Wang and Rui Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Zhang, D. Tan, and L. Chen, “Chaos in periodically forced Holling type II predator-prey system with impulsive perturbations,” Chaos, Solitons and Fractals, vol. 28, no. 2, pp. 367–376, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. S. Holling, “The functional response of predator to prey density and its role in mimicry and population regulation,” Memoirs of the Entomological Society of Canada, vol. 45, pp. 1–60, 1965.
  3. R. Xu, M. A. J. Chaplain, and F. A. Davidson, “Periodic solutions for a predator-prey model with Holling-type functional response and time delays,” Applied Mathematics and Computation, vol. 161, no. 2, pp. 637–654, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. Ko and K. Ryu, “Qualitative analysis of a predator-prey model with Holling type II functional response incorporating a prey refuge,” Journal of Differential Equations, vol. 231, no. 2, pp. 534–550, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, Kluwer Academic, Dordrecht, The Netherlands, 1992. View at MathSciNet
  6. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, Boston, Mass, USA, 1993. View at MathSciNet
  7. P. J. Wangersky and W. J. Cunningham, “Time lag in prey-predator population models,” Ecology, vol. 38, pp. 136–139, 1957.
  8. W. Wang, “Global dynamics of a population model with stage structure for predator,” in Advanced Topics in Biomathematics: Proceeding of the International Conference on Mathematical Biology, L. Chen, S. Ruan, and J. Zhu, Eds., pp. 253–257, World Scientific, Singapore, 1997.
  9. P. Georgescu and Y.-H. Hsieh, “Global dynamics of a predator-prey model with stage structure for the predator,” SIAM Journal on Applied Mathematics, vol. 67, no. 5, pp. 1379–1395, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. Tian and R. Xu, “Global dynamics of a predator-prey system with Holling type II functional response,” Nonlinear Analysis: Modelling and Control, vol. 16, no. 2, pp. 242–253, 2011. View at Zentralblatt MATH · View at MathSciNet
  11. J. K. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 1976.
  12. S. Ruan and J. Wei, “On the zeros of a third degree exponential polynomial with applications to a delayed model for the control of testosterone secretion,” IMA Journal of Mathemathics Applied in Medicine and Biology, vol. 18, no. 1, pp. 41–52, 2001. View at Scopus
  13. J. K. Hale and P. Waltman, “Persistence in infinite-dimensional systems,” SIAM Journal on Mathematical Analysis, vol. 20, no. 2, pp. 388–395, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. L. Smith, “Monotone semiflows generated by functional-differential equations,” Journal of Differential Equations, vol. 66, no. 3, pp. 420–442, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet